We thank Fabrice Collard and an anonymous referee for their comments.
News and Business Cycles in Open Economies
Version of Record online: 24 NOV 2008
© 2008 The Ohio State University
Journal of Money, Credit and Banking
Volume 40, Issue 8, pages 1699–1711, December 2008
How to Cite
JAIMOVICH, N. and REBELO, S. (2008), News and Business Cycles in Open Economies. Journal of Money, Credit and Banking, 40: 1699–1711. doi: 10.1111/j.1538-4616.2008.00179.x
- Issue online: 24 NOV 2008
- Version of Record online: 24 NOV 2008
- Received September 9, 2007; and accepted in revised form August 12, 2008.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!